On the completeness of a system of functions
Matematičeskie zametki, Tome 3 (1968) no. 2, pp. 125-132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1968_3_2_a1,
author = {A. A. Mirolubov},
title = {On the completeness of a~system of functions},
journal = {Matemati\v{c}eskie zametki},
pages = {125--132},
year = {1968},
volume = {3},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_3_2_a1/}
}
A. A. Mirolubov. On the completeness of a system of functions. Matematičeskie zametki, Tome 3 (1968) no. 2, pp. 125-132. http://geodesic.mathdoc.fr/item/MZM_1968_3_2_a1/